# SDR DALA1013381612

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 41,314 hours, 5,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES IN CRUISE.  STOPPED WITH RT UTIL BUSS SWITCH OFF. NO ADDITIONAL STATUS OR EICAS MESSAGES.  NO SPECIFIC EVIDENCE REPORTED BY F/A EXCEPT THE FUMES MID GALLEY AREA REPROTED TO MX. CKD ROWS 6-16 FWD AND AFT OF MID GALLEY. NO EVIDENCE OF DAMAGE FROM SMOKE. CHECKED OVENS/CHILLERS/COFFEE MAKERS.  INSP LT/RT RECIRC FANS/LOGO LIGHTS/WATER HEATERS AND ALL IFE VIDEO SCREEN BEHIND THE MID GALLEY AND F/C SEATS AND IFE PANELS UNDER SEATS. CHECKED ALL GALLEY COMPONENTS WITH RT UTILITY BUSS OFF/ON. ALL CHECKS NORMAL. NO FUMES NOTICED.
